Hyperostosis: an under-recognized complication of prostaglandin infusion
Article first published online: 18 FEB 2013
©2013 The Author(s)/Acta Pædiatrica ©2013 Foundation Acta Pædiatrica
Volume 102, Issue 5, page e192, May 2013
How to Cite
Abdelaziz, M. and John, C. M. (2013), Hyperostosis: an under-recognized complication of prostaglandin infusion. Acta Paediatrica, 102: e192. doi: 10.1111/apa.12180
- Issue published online: 9 APR 2013
- Article first published online: 18 FEB 2013
Options for accessing this content:
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!
Patients and/or caregivers may access this content for use in relation to their own personal healthcare or that of a family member only. Terms and conditions will apply.